# SDR SWIA200920853

- Difficulty date: January 15, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 12,585 hours, 10,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lav Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5843 - "SMOKE TOILET" CAUTION MESSAGE.  INSPECTED LAV AREA AND FOUND NO EVIDENCE OF SMOKE OR ANY DAMAGE.
